e-Journal
Paper Type ![]() |
Contributed Paper |
Title ![]() |
Some Results of Sequentially Cohen-Macaulay Modules |
Author ![]() |
Hero Saremi*[a] and Amir Mafi**[b] |
Email ![]() |
*herosaremi@yahoo.com, **a_mafi@ipm.ir |
Abstract: In this paper we study the class of sequentially Cohen-Macaulay modules. Some basic properties and characterizations of these modules in terms of Ext-groups are presented. |
|
Start & End Page ![]() |
498 - 501 |
Received Date ![]() |
2010-07-20 |
Revised Date ![]() |
|
Accepted Date ![]() |
2011-11-01 |
Full Text ![]() |
Download |
Keyword ![]() |
sequentially Cohen-Macaulay modules, Ext-groups |
Volume ![]() |
Vol.39 No.3 (JULY 2012) |
DOI |
|
Citation |
Saremi*[a] H. and Mafi**[b] A., Some Results of Sequentially Cohen-Macaulay Modules, Chiang Mai Journal of Science, 2012; 39(3): 498-501. |
SDGs |
|
View:586 Download:201 |